# SDR QXEA200800411

- Difficulty date: April 18, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,775 hours, 34,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Bracket
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK LT O/B SEAT TRACK SUPPORT BRACKET ON FWD SIDE OF FRAME AT STA X333.3 HAS DAMAGED HOLE, 2ND HOLE AFT TOP.  REMOVED LT O/B SEAT TRACK SUPPORT BRACKET FWD SIDE FRAME AT STA X3333.3.  INSTALLED NEW BRACKET FROM STOCK AT LT O/B SEAT TRACK ON FWD SIDE OF FRAME AT STA 333.3 IAW -8 200 SRM 51-40-11.
